(800) 429-6639
Chat

You have no items in your shopping cart.

Subtotal: £0.00

Equate Ibuprofen Tablets 200mg, 250ct, 2pk

More Views

Equate Ibuprofen Tablets 200mg, 250ct, 2pk

Be the first to review this product

£18.03

In stock

  • Compare to Advil Tablets
  • Twin-Pack includes two bottles, each contains 250, 200mg tablets
  • Total of 500 ibuprofen tablets in this large twin-pack
Product Description

Details

Great for: Muscle aches Minor pain or Arthritis Headache Toothache Backache Common cold Menstrual cramps Fever
Additional Information
  • Manufacturer: Equate

  • Model: 00681131025539

  • Storkz Item #: S20165311

  • Product Dimensions: 2.3 X 4.4 X 4.3 inches